MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens is expected to be returned for evaluation.
 
Event or Problem Description
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsigh'ts first awareness of the event was 06/30/2021.The explanted lens was returned for evaluation.Visual inspection found an ambient zone on the lens, which is indicative of exposure of the lens to ambient uv light prior to lock in.
 
Event or Problem Description
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsigh'ts first awareness of the event was 06/30/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
yi young
100 columbia
aliso viejo, CA 92656
MDR Report Key12232378
Report Number3012712027-2021-00034
Device Sequence Number4062705
Product Code PZK
UDI-Device Identifier00818806020128
UDI-Public010081880602012817220731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001223
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale